# SDR REXA2019040823413

- Difficulty date: March 23, 2019
- Submitted: April 9, 2019
- Operation: Air carrier
- Aircraft: N921XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15172
- Aircraft time: 26,320 hours, 17,378 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: CC670340942
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AWR: HIDDEN DAMAGE: DURING REMOVAL OF LH DRIP TRAY THE FS.280 CROSS BE AM WAS FOUND CRACKED AT LBL 15.IN REF TASK CARD R53581 STEP 21. CROSS BEAM WAS REPLACED PER CRJ-900 SRM 51-42-06-001-001-A01 PAR. 6. AND CRJ900 SRM 51-42-20-001-001-A01
